# SDR SWIA201334621

- Difficulty date: September 2, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 35,071 hours, 48,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT CARGO AREA 2ND BUTTSTRAP FROM ENTRANCE ALONG UNDERSIDE.  C-CHECK REPLACED BUTTSTRAP AT CARGO AREA ENTRANCE IAW SRM.
